# SDR BB05025

- Difficulty date: March 30, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FIRST FOUR FLOOR EMERGENCY LIGHTS ON THE RIGHT SIDE INOPERATIVE.  MAINTENANCE SECURED A LOOSE CONNECTION ON THE FOURTH EMERGENCY LIGHT.
